Phase Resonances of the NLS Rogue Wave Recurrence in the Quasisymmetric Caseстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 10 декабря 2018 г.

Работа с статьей


[1] Grinevich P. G., Santini P. M. Phase resonances of the nls rogue wave recurrence in the quasisymmetric case // Theoretical and Mathematical Physics. — 2018. — Vol. 196, no. 3. — P. 1294–1306. Based on experimental observations of the recurrence of anomalous waves in water and nonlinear optics, we investigate the theory of anomalous waves for initial data almost satisfying the symmetry conditions in the experiment. We also derive useful formulas, in particular, describing the phase resonance in the recurrence, which can be compared with both the currently available experimental data and the experimental data to be obtained in the near future. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть